×

The Cauchy problem for continuous fuzzy differential equations. (English) Zbl 0929.34005

Summary: The author proves a version of the classical Peano theorem for the initial value problem for a fuzzy differential equation in the metric space of normal fuzzy convex sets with the distance given by the maximum of the Hausdorff distances between level sets.

MSC:

34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
03E75 Applications of set theory
28E10 Fuzzy measure theory
34G20 Nonlinear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Lakshmikantham, V., Uniqueness and nonuniqueness criteria for ordinary differential equations, (1993), World Scientific Singapore · Zbl 0785.34003
[2] Brown, A.; Pearcy, C., An introduction to analysis, (1995), Springer New York · Zbl 0820.00003
[3] Coddington, E.A.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[4] Diamond, P.; Kloeden, P., Metric spaces of fuzzy sets, (1994), World Scientific Singapore · Zbl 0843.54041
[5] Hartman, P., Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[6] Kaleva, O., Fuzzy differential equations, Fuzzy sets and systems, 24, 301-307, (1987) · Zbl 0646.34019
[7] Kaleva, O., The Cauchy problem for fuzzy differential equations, Fuzzy sets and systems, 35, 389-396, (1990) · Zbl 0696.34005
[8] Kloeden, P.E., Remarks on Peano-like theorems for fuzzy differential equations, Fuzzy sets and systems, 44, 161-163, (1991) · Zbl 0742.34058
[9] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston · Zbl 0658.35003
[10] Lakshmikantham, V.; Leela, S., Nonlinear differential equations in abstract spaces, (1981), Pergamon Press Oxford · Zbl 0456.34002
[11] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330, (1987) · Zbl 0643.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.